2019
Том 71
№ 8

All Issues

Tran Thi Loan

Articles: 4
Article (English)

Global exponential stability of a class of neural networks with unbounded delays

Duong Anh Tuan, Tran Thi Loan

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1401–1413

In this paper, the global exponential stability of a class of neural networks is investigated. The neural networks contain variable and unbounded delays. By constructing a suitable Lyapunov function and using the technique of matrix analysis, we obtain some new sufficient conditions for global exponential stability.

Brief Communications (English)

On the Asymptotic Behavior of Solutions of the First Initial Boundary-Value Problems for Parabolic Equations

Nguyen Manh Hung, Tran Thi Loan

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 8. - pp. 1143-1152

We consider the first initial boundary-value problem for a strongly parabolic system on an infinite cylinder with nonsmooth boundary. We prove some results on the existence, uniqueness, and asymptotic behavior of solutions as t → ∞.

Brief Communications (English)

On the Stability of Semilinear Nonautonomous Evolution Equations in Banach Spaces and Its Application to Strongly Parabolic Equations

Nguyen Manh Hung, Tran Thi Loan

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 12. - pp. 1714-1719

The paper is concerned with the exponential stability of the zero solution of strongly nonautonomous parabolic equations. Conditions are found on time-dependent coefficients of a parabolic equation under which its solutions converge exponentially to 0 as t → ∞.

Article (English)

Lyapunov transformation and stability of differential equations in banach spaces

Tran Thi Loan

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 10. - pp. 1417–1424

A sufficient condition of exponential stability of regular linear systems with bifurcation on a Banach space is proved.